Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What causes pain and muscle vibrations in extremities?
May 27, 2012

For the past three days I am having these strange and painful vibrations in extremities. Distended veins and a feeling that comes and goes like a tourniquet. What is this? I am a 38 year old female who has been positive since 2001. On Atripla for 6 months. Please help. I can't get my doctors to do much.

Response from Dr. Young

Hello and thanks for posting.

Sorry to hear about your symptoms. Nerve injury is usually not associated with the medications in Atripla. Unfortunately, I don't have enough specifics about your health situation to provide a good assessment of the possible causes. For example, it would be helpful to know if the symptoms are in both the arms and legs, one or both sides? Other health conditions (such as diabetes, high blood pressure, etc) or other medications/supplements?

The best advice is to continue to advise your doctors about your symptoms; many of these non-specific symptoms are difficult to figure out, but you'd certainly get my attention if the symptoms worsen or persist past ~1 week.

Be well, BY



Previous
HSv1 on my lip and oral sex with a female.
Next
Window Period

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement